# SDR FDEA200910083502

- Difficulty date: October 8, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 313N500434
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON LBL 13" PP STATION 167, PP WL160 HAS A FORMED HORIZONTAL ANGLE CRACKED.  CRACKED ANGLE AT NR 2 PYLON LBL 13" PP STATION 167, PP WL160, REPLACED IAW SRM 51-40-  02 REV. 98.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
